# SDR SWIA202053575

- Difficulty date: September 16, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FS 621.0 FROM LT SILL TO RT SILL HAS CORROSION.  C-CHECK RO 10/20/2020.  COMPLIED WITH REO INSTALLED 7 EA NEW NUTPLATES, IAW CRJ200 SRM.  RESTORED FINISH, IAW CRJ200 SRM.
